Works matching DE "COMPUTATIONAL mathematics"
Results: 1971
Guest editor's introduction to Technologies of the Fourth Industrial Revolution: Philosophical Dimensions.
- Published in:
- South African Journal of Philosophy, 2021, v. 40, n. 2, p. 121, doi. 10.1080/02580136.2021.1943899
- By:
- Publication type:
- Article
Sketching information divergences.
- Published in:
- Machine Learning, 2008, v. 72, n. 1-2, p. 5, doi. 10.1007/s10994-008-5054-x
- By:
- Publication type:
- Article
Improving the structure MCMC sampler for Bayesian networks by introducing a new edge reversal move.
- Published in:
- Machine Learning, 2008, v. 71, n. 2-3, p. 265, doi. 10.1007/s10994-008-5057-7
- By:
- Publication type:
- Article
Classification of Three-Dimensional Integrable Scalar Discrete Equations.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 31, doi. 10.1007/s11005-008-0230-2
- By:
- Publication type:
- Article
Fidelity-adaptive evolutionary optimization algorithm for 2D irregular cutting and packing problem.
- Published in:
- Journal of Intelligent Manufacturing, 2025, v. 36, n. 3, p. 1781, doi. 10.1007/s10845-024-02329-y
- By:
- Publication type:
- Article
Q-learning-based multi-objective particle swarm optimization with local search within factories for energy-efficient distributed flow-shop scheduling problem.
- Published in:
- Journal of Intelligent Manufacturing, 2025, v. 36, n. 1, p. 185, doi. 10.1007/s10845-023-02227-9
- By:
- Publication type:
- Article
Defining Species: A Multi-Level Approach.
- Published in:
- Acta Biotheoretica, 2012, v. 60, n. 3, p. 239, doi. 10.1007/s10441-011-9143-z
- By:
- Publication type:
- Article
A Numerical Study on Singularity Formation of the 2D Ideal MHD Equations.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 195, n. 1, p. 1, doi. 10.1007/s10440-025-00710-4
- By:
- Publication type:
- Article
Computation of generalized inverses of tensors via t‐product.
- Published in:
- Numerical Linear Algebra with Applications, 2022, v. 29, n. 2, p. 1, doi. 10.1002/nla.2416
- By:
- Publication type:
- Article
Regularization matrices for discrete ill‐posed problems in several space dimensions.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 4, p. 1, doi. 10.1002/nla.2163
- By:
- Publication type:
- Article
A posteriori error estimation for elliptic eigenproblems.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 4, p. 263, doi. 10.1002/nla.272
- By:
- Publication type:
- Article
Conference Diary.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 6, p. 583, doi. 10.1002/nla.1680010606
- Publication type:
- Article
Nonlinear statics of extensible elastic belt on two pulleys.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 11, doi. 10.1002/pamm.201610004
- By:
- Publication type:
- Article
Special issue dedicated to Professor Max Gunzburger on the occasion of his 75th birthday.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 6, p. 1576, doi. 10.1002/num.22908
- By:
- Publication type:
- Article
Convergence analysis of a linearized Crank-Nicolson scheme for the two-dimensional complex Ginzburg-Landau equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 5, p. 1487, doi. 10.1002/num.21763
- By:
- Publication type:
- Article
Supervisor localization for large discrete-event systems.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 50, n. 9-12, p. 1189, doi. 10.1007/s00170-010-2561-2
- By:
- Publication type:
- Article
A note on the condition number of the scaled total least squares problem.
- Published in:
- Calcolo, 2018, v. 55, n. 4, p. 1, doi. 10.1007/s10092-018-0289-9
- By:
- Publication type:
- Article
Discrete Korn's inequality for shells.
- Published in:
- Calcolo, 2017, v. 54, n. 1, p. 243, doi. 10.1007/s10092-016-0185-0
- By:
- Publication type:
- Article
A hybrid multilevel-active set method for large box-constrained linear discrete ill-posed problems.
- Published in:
- Calcolo, 2011, v. 48, n. 1, p. 89, doi. 10.1007/s10092-010-0030-9
- By:
- Publication type:
- Article
Discrete Material and Thickness Optimization of laminated composite structures including failure criteria.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 57, n. 6, p. 2357, doi. 10.1007/s00158-017-1866-2
- By:
- Publication type:
- Article
On shape sensitivities with heaviside-enriched XFEM.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 55, n. 2, p. 385, doi. 10.1007/s00158-016-1640-x
- By:
- Publication type:
- Article
Minimum Clique Partition in Unit Disk Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 3, p. 399, doi. 10.1007/s00373-011-1026-1
- By:
- Publication type:
- Article
Discrete Element Method Simulations of Toner Behavior in the Development Nip of the Océ Direct Imaging Print Process.
- Published in:
- Granular Matter, 2006, v. 8, n. 3/4, p. 137, doi. 10.1007/s10035-006-0010-6
- By:
- Publication type:
- Article
Correction to: Extended hydrodynamical models for plasmas.
- Published in:
- 2023
- By:
- Publication type:
- Correction Notice
Discrete Spectrum of the Jacobi Matrix Related to Recurrence Relations with Periodic Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 5, p. 694, doi. 10.1007/s10958-016-2732-2
- By:
- Publication type:
- Article
Adaptive Spline-Wavelet Processing of a Discrete Flow.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 4, p. 371, doi. 10.1007/s10958-015-2571-6
- By:
- Publication type:
- Article
Analysis and synthesis of abstract automata.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 4, p. 481, doi. 10.1007/s10958-010-0058-z
- By:
- Publication type:
- Article
Numerical Study of Nonlinear Hydromechanical Aircraft Systems.
- Published in:
- Theoretical Foundations of Chemical Engineering, 2024, v. 58, n. 3, p. 917, doi. 10.1134/S0040579524601778
- By:
- Publication type:
- Article
Teaching and learning circle theorems with Dynamic Autograph technology: Should we employ the social-interaction or the self-exploration strategy?
- Published in:
- African Journal of Educational Studies in Mathematics & Sciences, 2022, v. 18, n. 1, p. 49, doi. 10.4314/ajesms.v18i1.5
- By:
- Publication type:
- Article
Memory Loss Property for Products of Random Matrices in the Max-Plus Algebra.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 1, p. 160, doi. 10.1287/moor.1090.0434
- By:
- Publication type:
- Article
VARIANCE-OPTIMAL HEDGING IN DISCRETE TIME.
- Published in:
- Mathematics of Operations Research, 1995, v. 20, n. 1, p. 1, doi. 10.1287/moor.20.1.1
- By:
- Publication type:
- Article
AN INTERACTIVE BRANCH-AND-BOUND ALGORITHM FOR MULTIPLE CRITERIA OPTIMIZATION.
- Published in:
- Management Science, 1986, v. 32, n. 1, p. 61, doi. 10.1287/mnsc.32.1.61
- By:
- Publication type:
- Article
A COMPUTATIONAL REFINEMENT FOR DISCRETE-VALUED DYNAMIC PROGRAMS WITH CONVEX FUNCTIONS.
- Published in:
- Management Science, 1977, v. 23, n. 11, p. 1251, doi. 10.1287/mnsc.23.11.1251
- By:
- Publication type:
- Article
SEQUENTIAL OPTIMIZATION OF MULTIMODAL DISCRETE FUNCTION WITH BOUNDED RATE OF CHANGE.
- Published in:
- Management Science, 1972, v. 18, n. 11, p. 687, doi. 10.1287/mnsc.18.11.687
- By:
- Publication type:
- Article
A DECISION TREE-BASED CLASSIFIER COMPARES THREE DATA ANALYSIS METHODS FOR THE IDENTIFICATION OF MIRNAS ASSOCIATED WITH EARLY-STAGE LUNG CANCER.
- Published in:
- Revista Foco (Interdisciplinary Studies Journal), 2023, v. 16, n. 5, p. 1, doi. 10.54751/revistafoco.v16n5-137
- By:
- Publication type:
- Article
El enemigo a las puertas: avances en criptografía clásica para un mundo cuántico.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2020, v. 23, n. 1, p. 187
- By:
- Publication type:
- Article
El problema de Waring para formas binarias reales.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2020, v. 23, n. 1, p. 147
- By:
- Publication type:
- Article
Longitudes críticas de espacios cicloidales.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2019, v. 22, n. 2, p. 329
- By:
- Publication type:
- Article
Parallel circuit implementation of variational quantum algorithms.
- Published in:
- NPJ Quantum Information, 2025, v. 11, n. 1, p. 1, doi. 10.1038/s41534-025-00982-6
- By:
- Publication type:
- Article
Unleashed from constrained optimization: quantum computing for quantum chemistry employing generator coordinate inspired method.
- Published in:
- NPJ Quantum Information, 2024, v. 10, n. 1, p. 1, doi. 10.1038/s41534-024-00916-8
- By:
- Publication type:
- Article
Proximality and transitivity in relation to points that are asymptotic to themselves.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 7, p. 1974, doi. 10.55730/1300-0098.3476
- By:
- Publication type:
- Article
On a three-dimensional solvable system of difference equations.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 4, p. 1263, doi. 10.3906/mat-2001-40
- By:
- Publication type:
- Article
Existence and global attractivity of periodic solutions in a max-type system of difference equations.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 2, p. 412, doi. 10.3906/mat-1601-62
- By:
- Publication type:
- Article
Chapter Eight: The Plaid Master Picture Theorem.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 198, p. 93
- By:
- Publication type:
- Article
Chapter Seven: Connection to the Truchet Tile System.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 198, p. 81
- By:
- Publication type:
- Article
Global stability of a discrete SIR epidemic model with vaccination and treatment.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 2, p. 111, doi. 10.1080/10236198.2014.990450
- By:
- Publication type:
- Article
Multiple solutions for partial discrete Dirichlet problems depending on a real parameter.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 2, p. 96, doi. 10.1080/10236198.2014.988619
- By:
- Publication type:
- Article
Multiplicity results for periodic solutions with prescribed minimal periods to discrete Hamiltonian systems.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 10, p. 1499, doi. 10.1080/10236191003657220
- By:
- Publication type:
- Article
Algorithm of the Search for Inhomogeneities in the Inverse Nonlinear Diffraction Problems.
- Published in:
- Technical Physics, 2024, v. 69, n. 9, p. 2454, doi. 10.1134/S1063784224700749
- By:
- Publication type:
- Article
Application of the Continuous Method for Solving Operator Equations to the Approximate Solution to the Amplitude–Phase Problem.
- Published in:
- Technical Physics, 2024, v. 69, n. 8, p. 2209, doi. 10.1134/S1063784224700567
- By:
- Publication type:
- Article